# SDR COMA0160260

- Difficulty date: February 17, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 18,500 hours, 17,631 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston
- Part number: 161201
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NLG DISAGREE MESSAGE AFTER T/O.  REPLACED THE NLG PISTON ASSY.
